Get your Health question answered in 3 easy steps

188 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can Metpure XL cause bleeding during bowel movement?

Answered by
Dr.
Dr. Venkat Sivayogi

Internal Medicine Specialist

Practicing since :2007

Answered : 454 Questions

default
Posted on Mon, 4 Aug 2014 in General Health
Question: Dear Doctor,
I have mitral valve prolapse since birth and presently I am 50 years old.
By god's grace, I am able to do my routine activities fairly well.
However, after review of the regurgitation etc., my cardiac Doctor has suggested for METPURE XL 12.5 to be taken a tablet daily. I feel good taking it.
However for over six years I have been having piles and recently it has started bleeding while passing motion as well.
Could it be due to the thinning of the blood by METPURE XL and if so what is the remedy.
Your expert advise is solicited.
Thanks a lot.
XXXX
doctor
Answered by Dr. Venkat Sivayogi 42 minutes later
Brief Answer:
No..your guess is wrong

Detailed Answer:
Hello,
Welcome to Healthcare Magic,

Mild cases of Mitral valve prolapse lead their life almost asymptomatic . Metpure is Metoprolol which is a beta blocker agent which reduces the burden on your heart by decreasing the heart rate. So Metpure is not responsible for your piles problem. Also its doesnt have any action over your blood , your guess is wrong about thinning of blood by Metpure.

Piles can be caused by excessive straining during passage of stools, obesity, Improper dietary habbits....etc

I suggest you consult a good surgeon near by to your location. But dont stop Metpure.

regards,
DR.VENKAT M.D
Above answer was peer-reviewed by : Dr. Ashwin Bhandari
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  
Medical Topics ,  

Recent questions on Beta blocker

doctor1 MD

My mum (79) demanded that she come off bisoprolol after taking for 3 years, as she felt she should not have been on it. The doctor agreed and she is now suffering with increased heart rate (120bpm) at times, but wont see a doctor. She suffers generally with her nerves and feels that going back on the bisoprolol again will calm her down. Is she just panicing or will the panic attack be because of coming off the bisoprolol? She also came off bumetanide at the same time, for the same reason (ie she felt she should never have been put on those tablets)

doctor1 MD

Hi.I am a 35 year old male.Was prescribed bisoprolol 2 months ago for tachycardia and hypertnsion on exertion.My heart appears to be structurally normal. In the last 3 weeks I have noticed leakage of urine when I sit down.Is this related to the beta blocker?

doctor1 MD

I am suffering with Esophegal spasms and take Nifidipine for them, but they get worse if I anxious like organising a trip away or doing a presentation. They are also worse after Alcohol, I have read about using beta blockers with the Nifidipine, will this work ?

doctor1 MD

my husband has had a history of atrila fibrilation and is now on warfarin and beta blockers. he was shocked to get the heart beating regular again and the medication has been keeping it right. he is also suffering with a hiaetus hernia which makes him have terrible heartburn and bloating and discomfort. he is having omeprazole and metroclopramide for this. my question is can any of these medicines make his spleen hurt? he seems to be getting a lot of discomfort on his left hand side just below his ribcage, and its every day. could it be the warfarin? he had magic eyes both in his throat and through his bottom and nothing was found but that was at least a year ago now. please can you help me.

doctor1 MD

I have atrial fibrillation and a low pulse rate (45 - 55) when at rest. I can get it into the mid 90's when exercising. I'm 73 years old. My cardiologist wants to implant a pacemaker and is talking about using either Tikosyn (Dofetilide) or...

doctor1 MD

Is there any negative drug interaction between motrine and either chlorthalidone , carvedilol or lisinopril? I was told Advil can not be used with any of the 3. What about motrine?

doctor1 MD

I was diagnosed with attrial flutters ( arrhythmia ) and the cardiologist did a cardio version and a subsequent EKG showed the condition was corrected. The doctor has me on Xarelto and a beta blocker . I feel fine and I am wondering if I can drink...